Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yu. V. Linnik
Title: Ergodic Properties of Algebraic Fields
Additional book information: Translated by Michael S. Keane. Band 45 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Berlin, Springer-Verlag, 1968. $12.10.

Review Information:

Reviewer: Lawrence Corwin
Journal: Bull. Amer. Math. Soc. 76 (1970), 965-967
American Mathematical Society